# SDR ASAA9680264

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD TAILCONE EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  SECURED LOOSE TERMINAL ON LIGHT ASSEMBLY AND LIGHT OPERATED NORMALLY.  (M)
